Alert archive / California / Winter Storm Warnings in 2014
Winter Storm Warning 2, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Dec 12, 2014, 7:48 AM PST for San Bernardino County, California. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 12, 2014, 7:48 AM PST (15:48 UTC)
- Expired
- Dec 12, 2014, 10:00 PM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 12, 12:30 PM PST | SNOW 8 | 2 Sse Big Bear Lake, CA | AS OF 12:30 PM, 4-6 INCHES OF SNOW AROUND THE CITY OF BIG BEAR, AND 8 INCHES OF SNOW AROUND 7,000 FT IN BIG BEAR. |
| Dec 12, 4:00 PM PST | HEAVY SNOW 6.5 | 3 Wnw Big Bear Lake, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 3.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840 WWUS46 KSGX 121548 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 748 AM PST FRI DEC 12 2014 ...HEAVY SNOW TODAY IN THE SAN BERNARDINO COUNTY MOUNTAINS... .AN AREA OF HEAVY SNOW IS MOVING INTO THE SAN BERNARDINO MOUNTAINS THIS MORNING. THE STEADY PRECIPITATION WILL TAPER OFF THIS EVENING WITH SNOW SHOWERS CONTINUING INTO THE NIGHT. HEAVY SNOWFALL OF 8 INCHES OR MORE IS NOW LIKELY ABOVE 6000 FEET THROUGH THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS WILL DECREASE THROUGH THE AFTERNOON AND EVENING. CAZ055-130000- /O.UPG.KSGX.WW.Y.0007.000000T0000Z-141213T1400Z/ /O.NEW.KSGX.WS.W.0002.141212T1548Z-141213T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD 748 AM PST FRI DEC 12 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...4 TO 8 INCHES BETWEEN 6000 AND 7000 FEET... AND 8 TO 15 INCHES ABOVE 7000 FEET. * TIMING...THROUGH THIS EVENING. * LOCATIONS INCLUDE: BALDWIN LAKE...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...RUNNING SPRINGS...WRIGHTWOOD * WINDS...STRONG SOUTH WINDS 25 TO 35 MPH WITH HIGHER GUSTS THIS MORNING...BECOMING SOUTHWEST TO WEST 10 TO 20 MPH WITH SOME HIGHER GUSTS THIS AFTERNOON. * VISIBILITY...LOCALLY LESS THAN ONE-QUARTER MILE IN HEAVY SNOW... BLOWING SNOW AND FOG. * IMPACTS...TRAVEL WILL BE HAZARDOUS AT HIGHER ELEVATIONS OF THE MOUNTAINS DUE TO SNOW ON ROADWAYS AND POOR VISIBILITY FROM SNOW AND FOG. CHAINS MAY BE REQUIRED IN SOME AREAS. * OUTLOOK...SNOW SHOWERS WILL END LATE TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ JAD
2 follow-up statements
489 WWUS46 KSGX 122146 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 146 PM PST FRI DEC 12 2014 ...SNOW CONTINUING THIS EVENING IN THE SAN BERNARDINO COUNTY MOUNTAINS... .MODERATE TO LOCALLY HEAVY SNOW SHOWERS WILL CONTINUE TO MOVE OVER THE SAN BERNARDINO MOUNTAINS WITH ACCUMULATING SNOW EXPECTED ABOVE 5500 FEET. GREATEST AMOUNTS WILL OCCUR ABOVE 6500 FEET WHERE SEVERAL MORE INCHES ARE POSSIBLE. THE SHOWERS ARE EXPECTED TO TAPER OFF BY MIDNIGHT. CAZ055-130600- /O.CON.KSGX.WS.W.0002.000000T0000Z-141213T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD 146 PM PST FRI DEC 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * ADDITIONAL SNOW ACCUMULATIONS...2 TO 4 INCHES BETWEEN 6000 AND 7000 FEET...AND 4 TO 8 INCHES ABOVE 7000 FEET. * TIMING...THROUGH LATE THIS EVENING. * LOCATIONS INCLUDE: ANGELUS OAKS...BALDWIN LAKE...BARTON FLATS... BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS... RUNNING SPRINGS...WRIGHTWOOD * WINDS...SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS. * VISIBILITY...LOCALLY LESS THAN ONE-QUARTER MILE IN HEAVY SNOW...BLOWING SNOW AND FOG. * IMPACTS...TRAVEL WILL BE HAZARDOUS AT HIGHER ELEVATIONS OF THE MOUNTAINS DUE TO SNOW ON ROADWAYS AND POOR VISIBILITY FROM SNOW AND FOG. CHAINS ARE BE REQUIRED IN SOME AREAS. * AT NOON...THE BIG BEAR VALLEY REPORTS 4-6 INCHES OF NEW SNOW WITH 8 INCHES AT HIGHER RESORTS ABOVE 7000 FEET. * OUTLOOK...SNOW SHOWERS WILL END LATE TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ 10
881 WWUS46 KSGX 130552 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 952 PM PST FRI DEC 12 2014 ...WINTER STORM WARNING EXPIRES...BUT SCATTERED SNOW SHOWERS TO CONTINUE IN THE SAN BERNARDINO COUNTY MOUNTAINS A FEW MORE HOURS... .SCATTERED SHOWERS WILL CONTINUE...MAINLY SOUTH OF BIG BEAR LAKE...BUT MOSTLY DISSIPATE AFTER MIDNIGHT. ADDITIONAL SNOWFALL WILL MOSTLY BE AROUND ONE INCH. STORM TOTAL SNOWFALL WAS MOSTLY 4 TO 8 INCHES AT THE 7000 FOOT LEVEL...WITH LOCAL HIGHER AMOUNTS ON HIGHEST PEAKS. CAZ055-130700- /O.EXP.KSGX.WS.W.0002.000000T0000Z-141213T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD 952 PM PST FRI DEC 12 2014 ...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE LINGERING SCATTERED SNOW SHOWERS WILL MOSTLY DISSIPATE AFTER MIDNIGHT. $$ MAXWELL
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 3:00 AM PST, 4 hours 48 minutes earlier.
Area forecast discussion, Dec 12, 3:00 AM PST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 AM PST FRI DEC 12 2014
.SYNOPSIS...
A STRONG STORM SYSTEM WILL BRING GUSTY WINDS AND RAIN TODAY WITH A
PERIOD OF HEAVY RAIN LIKELY THIS MORNING. SCATTERED SHOWERS
WILL CONTINUE TONIGHT BEFORE ENDING EARLY SATURDAY.
SEVERAL INCHES OF SNOW WILL ACCUMULATE IN THE HIGHER ELEVATIONS OF
THE SAN BERNARDINO COUNTY MOUNTAINS. DRY WITH SEASONAL WEATHER LATE
SATURDAY THROUGH MONDAY. A SERIES OF TROUGHS WILL BRING PERIODS OF
RAIN MONDAY NIGHT INTO WEDNESDAY...POSSIBLY INTO THURSDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A NARROW BAND OF HEAVY PRECIPITATION WAS MOVING THROUGH EASTERN
VENTURA COUNTY AS OF 230 AM. RAINFALL RATES WITHIN THIS BAND WERE
GENERALLY BETWEEN ONE-HALF TO ONE INCH PER HOUR A MUCH LARGER SWATH
OF MODERATE TO HEAVY RAIN IS MOVING THROUGH SANTA BARBARA COUNTY.
FURTHER EAST OVER OUR FORECAST AREA...SCATTERED LIGHT SHOWERS HAVE
DEVELOPED IN THE RELATIVELY WARM SOUTHERLY FLOW AHEAD OF THE COLD
FRONT. MOSTLY TRACE AMOUNTS TO A COUPLE HUNDREDTHS OF AN INCH HAVE
BEEN REPORTED WITH THESE SHOWERS ALONG THE COAST AND THE SOUTH
SLOPES OF THE SAN BERNARDINO MOUNTAINS.
NO MAJOR CHANGES TO THE FORECAST THIS MORNING AS THINGS APPEAR TO BE
ON TRACK. GUSTY SOUTH WINDS HAVE DEVELOPED AHEAD OF THE FRONT AND
SHOULD CONTINUE TO STRENGTHEN AS THE FRONT APPROACHES. THE STRONG
SOUTHERLY LOW-LEVEL JET...VEERING WIND PROFILE...AND MODEST SURFACE
BASED CAPE WILL ARE FAVORABLE FOR THUNDERSTORMS THIS
MORNING...MAINLY OVER THE COASTAL WATERS AND ADJACENT COASTAL AREAS.
WATERSPOUTS AND/OR WEAK TORNADOES ARE NOT OUT OF THE QUESTION. THIS
THREAT SHOULD QUICKLY END BY ABOUT 10 AM AS LOW-LEVEL WINDS BECOME
WESTERLY.
FOR THE STORM TODAY...
WIND: STRONG SOUTH-SOUTHEAST WINDS AHEAD OF THE COLD FRONT WILL
CONTINUE THROUGH ABOUT 10 AM FRIDAY. A PERIOD OF SUSTAINED WINDS OF
20-30 MPH WITH GUSTS OF 40-45 MPH IS LIKELY DURING THIS TIME. WINDS
WILL BECOME WESTERLY AND WEAKEN SUBSTANTIALLY WITH THE PASSAGE OF
THE COLD FRONT LATER THIS MORNING.
RAINFALL: ISOLATED LIGHT SHOWERS EARLY THIS MORNING WILL BE FOLLOWED
BY WIDESPREAD MODERATE TO LOCALLY HEAVY RAIN BETWEEN ABOUT 4 AM AND
10 AM. STRATIFORM PRECIPITATION WILL TURN TO SHOWERS THIS AFTERNOON
AND GRADUALLY TAPER OFF TONIGHT INTO SATURDAY MORNING. COLD AIR
ALOFT WILL MOVE OVER THE REGION THIS EVENING...INCREASING
INSTABILITY AND ENHANCING THE THREAT OF THUNDERSTORMS. WHILE SHOWERS
THIS EVENING SHOULD BE LIGHT FOR THE MOST PART...ISOLATED MODERATE
TO HEAVY SHOWERS AND SMALL HAIL ARE POSSIBLE SHOULD ANY
THUNDERSTORMS DEVELOP. OTHERWISE THE HIGHEST RAINFALL AMOUNTS ARE
EXPECTED ALONG THE SOUTH SLOPES OF THE SAN BERNARDINO MOUNTAINS
WHERE STRONG SOUTH WINDS ENHANCE OROGRAPHIC PRECIPITATION.
STORM TOTAL RAINFALL AMOUNTS WILL BE AROUND 1-1.50 INCHES IN THE
ORANGE COUNTY COASTAL AREAS AND INLAND EMPIRE...0.75-1.25 INCHES IN
THE SAN DIEGO COUNTY COASTS AND VALLEYS...1.5-2.00 INCHES IN THE
MOUNTAINS...AND 0.25-0.50 INCHES IN THE DESERTS. LOCAL AMOUNTS OF
3-4 INCHES ARE POSSIBLE ON THE SOUTH SLOPES OF THE SAN BERNARDINO
MOUNTAINS.
SNOWFALL: SNOW LEVELS WILL FALL FROM 8000 FEET THIS MORNING TO
5500-6500 FEET THIS AFTERNOON...THEN 5000-5500 FEET FRIDAY NIGHT.
2-5 INCHES OF SNOW IS POSSIBLE OVER THE SAN BERNARDINO
MOUNTAINS...WITH LOCALLY HIGHER AMOUNTS ON HIGHEST PEAKS. 1-2 INCHES
ARE POSSIBLE ON THE HIGHER PEAKS OF THE SAN JACINTO MOUNTAINS...AND
ONLY TRACE AMOUNTS ABOVE 5500 FT IN SAN DIEGO COUNTY.
WEAK RIDGING WILL BRING DRY...MILD WEATHER SUNDAY INTO MONDAY.
ANOTHER TROUGH DIGS ALONG THE WEST COAST BY MONDAY...AND SEVERAL
SHORT WAVES MOVING INTO SOUTHERN CA WILL BRING PERIODS OF
PRECIPITATION LATE MONDAY INTO AT LEAST WEDNESDAY. THE TIMING AND
TRACK OF THE MAIN UPPER LOW AND LONG-WAVE TROUGH AXIS IS ALL OVER
THE PLACE...SO CONFIDENCE LOWERS RAPIDLY TOWARDS THE END OF THE
FORECAST PERIOD. SHOWERS COULD CONTINUE INTO THU...OR WE COULD BE
WARMER AND DRY UNDER OFFSHORE FLOW.
&&
.AVIATION...
121000Z...LOW CLOUDS WITH BASES 2500-3500 FT MSL AND TOPS NEAR 4500
FT MSL...WILL CONTINUE WEST OF THE MOUNTAINS EARLY THIS MORNING.
REDUCED VIS AND LOWER CIGS ARE LIKELY BETWEEN 1500 UTC AND 2100 UTC
DURING RAIN SHOWERS. SCT TSTMS WILL ALSO BE POSSIBLE DURING THIS
PERIOD. VARIABLE CIGS WILL CONTINUE THROUGH TONIGHT.
SOUTH WINDS GUSTING TO NEAR 35 KTS WILL LIKELY IMPACT AIRPORTS WEST
OF THE MTNS BETWEEN 1200 UTC AND 1800 UTC...WHILE PORTIONS OF THE
MOUNTAINS AND DESERTS COULD EXPERIENCE GUSTS NEAR 50 KTS. WINDS WILL
SLOWLY DIMINISH THROUGH THE DAY...BECOMING WESTERLY IN THE
AFTERNOON AFTER THE FRONT PASSES.
&&
.MARINE...
200 AM...SEAS WILL CONTINUE TO RISE THROUGH SATURDAY AS A SERIES OF
ELEVATED WEST-NORTHWEST SWELLS ENTER THE REGION. AS THE LARGEST
SWELLS ENTER THE COASTAL WATERS THIS MORNING...COMBINED SEAS OF 10
TO 13 FEET WILL BE POSSIBLE THROUGH SATURDAY...MAINLY OVER THE OUTER
COASTAL WATERS. SOUTH WINDS GUSTING NEAR 35 KT ARE EXPECTED AHEAD OF
THE COLD FRONT THIS MORNING...WITH WEST WINDS GUSTING TO NEAR 20 KT
BEHIND THE FRONT EARLY THIS AFTERNOON AND EVENING. CONDITIONS WILL
LIKELY BE HAZARDOUS TO SMALL CRAFT DURING THIS TIME. WINDS WILL
CONTINUE TO WEAKEN ON SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT THROUGH SATURDAY MORNING FOR THE SEAS AND WIND.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING AS THE COLD
FRONT MOVES ACROSS THE COASTAL WATERS. CLOUD-TO-WATER
LIGHTNING...SMALL HAIL...HEAVY RAIN...GUSTY AND ERRATIC WINDS...AND
WATERSPOUTS WILL BE POSSIBLE NEAR THUNDERSTORMS. A MARINE WEATHER
STATEMENT HAS BEEN ISSUED FOR THE COASTAL WATERS FOR TODAY AND
TONIGHT.
&&
.BEACHES...
200 AM...SURF WILL CONTINUE TO INCREASE ALONG SAN DIEGO AND ORANGE
COUNTY BEACHES THIS MORNING...BECOMING 7 TO 10 FEET WITH LOCAL SETS
TO 14 FEET. STRONG RIP CURRENTS ARE EXPECTED THROUGH THE
WEEKEND...WITH BEACH EROSION POSSIBLE TODAY AND SATURDAY. SWELL AND
SURF WILL BEGIN TO SUBSIDE EARLY NEXT WEEK.
&&
.SKYWARN...
SKYWARN ACTIVATION MAY BE REQUESTED EARLY THIS MORNING. WEATHER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE ORANGE COUNTY
COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL
AREAS...SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
FOOTHILLS.
BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
HIGH SURF ADVISORY FROM 4 AM FRIDAY TO 10 PM PST SATURDAY FOR
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
WINTER WEATHER ADVISORY FROM 6 AM FRIDAY TO 6 AM PST SATURDAY
FOR THE SAN BERNARDINO COUNTY MOUNTAINS.
HIGH WIND WARNING UNTIL 10 AM FRIDAY FOR THE APPLE AND LUCERNE
VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
FOR THE SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
FOOTHILLS.
PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SATURDAY FOR THE COASTAL
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...22
AVIATION/MARINE/BEACHES...PGIn the hours before
Local storm report, Dec 12, 6:57 AM PST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
657 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM NON-TSTM WND GST 3 SW SAN JUAN CAPISTRANO33.46N 117.68W
12/12/2014 M47 MPH ORANGE CA MESONET
MESONET STATION DANA POINT BEACH /XDOH/
WEATHERFLOW
&&
AOTLocal storm report, Dec 12, 7:08 AM PST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
708 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 1 N OCEANSIDE 33.20N 117.38W
12/12/2014 SAN DIEGO CA OFFICIAL NWS OBS
AROUND AN INCH OF STANDING WATER ON
INTERSTATE 5 STRETCHING FROM CAMP PENDLETON,
SOUTH TO HIGHWAY 78.
&&
JJTLocal storm report, Dec 12, 7:09 AM PST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
709 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM HEAVY RAIN 2 ENE PLACENTIA 33.89N 117.82W
12/12/2014 M1.06 INCH ORANGE CA MESONET
MESONET STATION YORBA LINDA /DW6637/ HEAVY
RAIN DURATION 3 HOURS.
&&
AOTLocal storm report, Dec 12, 7:10 AM PST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM HEAVY RAIN 2 WNW BREA 33.94N 117.89W
12/12/2014 M0.90 INCH ORANGE CA MESONET
MESONET STATION BREA /AU958/ HEAVY RAIN
DURATION 3 HOURS.
&&
AOTLocal storm report, Dec 12, 7:19 AM PST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
719 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLOOD 3 ESE OCEANSIDE 33.18N 117.33W
12/12/2014 SAN DIEGO CA BROADCAST MEDIA
URBAN FLOODING REPORTED ALONG HIGHWAY 78 AND
EL CAMINO REAL PER KOGO
&&
AOTLocal storm report, Dec 12, 7:45 AM PST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
745 AM PST FRI DEC 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD 1 NNW NATIONAL CITY 32.68N 117.11W
12/12/2014 SAN DIEGO CA BROADCAST MEDIA
RAMP FLOODED ONTO I-5 PER KOGO
&&
AOTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 4:12 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 9 hr |
| Dec 12, 4:24 AM PST | Special Marine Warning | SGX | 81 min | |
| Dec 12, 4:41 AM PST | Flash Flood Warning | SGX | Orange | 9 hr |
| Dec 12, 5:40 AM PST | Special Marine Warning | SGX | 65 min | |
| Dec 12, 5:56 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 5 hr |
| Dec 12, 6:44 AM PST | Areal Flood Advisory | SGX | San Diego | 5 hr |
| Dec 12, 10:44 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Dec 12, 11:47 AM PST | Areal Flood Advisory | SGX | San Diego | 3 hr |
| Dec 12, 12:59 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 2 hr |
| Dec 12, 2:41 PM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino | 2 hr |
Nearby
Winter Storm Warnings in California, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.